Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 261, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 18, 2019, 2:28 PM EDT for Cameron County, Clinton County, Potter County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2019, 2:28 PM EDT (18:28 UTC)
- Expired
- Aug 18, 2019, 3:30 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cameron County, PA, Clinton County, PA, Potter County, PA
The radar
The State College radar (KCCX), 60 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
075
WUUS51 KCTP 181828
SVRCTP
PAC023-035-105-181930-
/O.NEW.KCTP.SV.W.0261.190818T1828Z-190818T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
228 PM EDT Sun Aug 18 2019
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southeastern Potter County in north central Pennsylvania...
Southeastern Cameron County in north central Pennsylvania...
Northwestern Clinton County in north central Pennsylvania...
* Until 330 PM EDT.
* At 228 PM EDT, a severe thunderstorm was located over Kettle Creek
State Park, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to trees, roofs, and siding.
* Locations impacted include...
Cameron, Wharton, Renovo, South Renovo, Cross Fork, Westport,
Stevenson Dam, Tamarack, Kettle Creek State Park, Hyner, Ole Bull
State Park and Driftwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
LAT...LON 4144 7760 4143 7758 4130 7756 4127 7823
4149 7817 4166 7760
TIME...MOT...LOC 1828Z 257DEG 28KT 4139 7797
HAIL...1.00IN
WIND...60MPH
$$
Gartner2 follow-up statements
499
WWUS51 KCTP 181851
SVSCTP
Severe Weather Statement
National Weather Service State College PA
251 PM EDT Sun Aug 18 2019
PAC023-035-105-181930-
/O.CON.KCTP.SV.W.0261.000000T0000Z-190818T1930Z/
Potter PA-Cameron PA-Clinton PA-
251 PM EDT Sun Aug 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN POTTER...SOUTHEASTERN CAMERON AND NORTHWESTERN
CLINTON COUNTIES...
At 251 PM EDT, a severe thunderstorm was located near Cross Fork,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
trees, roofs, and siding.
Locations impacted include...
Renovo, South Renovo, Cross Fork, Westport, Tamarack, Kettle Creek
State Park, Hyner, Ole Bull State Park, Stevenson Dam and Driftwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 4144 7760 4143 7758 4130 7756 4127 7823
4133 7821 4145 7792 4161 7760
TIME...MOT...LOC 1851Z 257DEG 28KT 4143 7773
HAIL...1.00IN
WIND...60MPH
$$
Banghoff012
WWUS51 KCTP 181904
SVSCTP
Severe Weather Statement
National Weather Service State College PA
304 PM EDT Sun Aug 18 2019
PAC023-105-181912-
/O.CAN.KCTP.SV.W.0261.000000T0000Z-190818T1930Z/
Potter PA-Cameron PA-
304 PM EDT Sun Aug 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTER AND
SOUTHEASTERN CAMERON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4144 7760 4143 7758 4130 7756 4128 7802
4148 7762 4148 7760
TIME...MOT...LOC 1902Z 257DEG 28KT 4145 7761
$$
PAC035-181930-
/O.CON.KCTP.SV.W.0261.000000T0000Z-190818T1930Z/
Clinton PA-
304 PM EDT Sun Aug 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN CLINTON COUNTY...
At 302 PM EDT, a severe thunderstorm was located near Slate Run,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
trees, roofs, and siding.
Locations impacted include...
Renovo, South Renovo, Westport and Hyner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 4144 7760 4143 7758 4130 7756 4128 7802
4148 7762 4148 7760
TIME...MOT...LOC 1902Z 257DEG 28KT 4145 7761
HAIL...1.00IN
WIND...60MPH
$$
BanghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 12:02 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Aug 18, 12:02 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service State College PA 1202 PM EDT Sun Aug 18 2019 .SYNOPSIS... Heat and humidity will increase further into early this coming week and a meandering trough of low pressure will keep the mention of mainly afternoon and evening showers and thunderstorms in the forecast through mid week. Cooler and much less humid air will arrive for Thursday through Saturday with dry conditions expected. && .NEAR TERM /THROUGH TONIGHT/... Early morning fog and low clouds have burned off with most of the region now bright and sunny. An earlier line of storms moved through my NRN Mountains and diminished, and a new line of storms has formed in the axis of highest CAPE from NW McKean down through ERN Warren and Forest Counties. This is associated with an instability line that can be seen on the satellite and should be the instigator for additional showers/storms as we continue to heat up the atmosphere. The HRRR has not been much help in this environment over the last few days, and today keeps most of the area rain free through at least mid afternoon. With the CAPEs expected to exceed 2000J over the western slice of the region, and also over the SERN zones where dewpoints are in the low to mid 70s, it would seem logical that these two areas will be the most likely to light up as we get deeper into the day. Warmer mid level temps over the SE will likely act to hinder developments relative to the western areas where mid levels are cooler and winds aloft are stronger. SPC has outlooked the northern third of the state with a Marginal Risk for severe with isolated strong wind gusts will be the main threat. With a very humid airmass in place, HPC has highlighted most of the region with a Marginal Risk for excessive rain as well. High temps this afternoon will vary from the L-M 80s across the Northern and Western Mtns to the L90s in the Susq Valley and adjacent Scent Valleys. Heat indices will top out near 100 for a couple of hours during max heating. It will remain muggy tonight with lows ranging from the low 60s over the north to around 70F SE. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... Scattered, diurnally-driven convection is expected again on Monday. A hot and humid Monday is on tap with heat indices near 100 for much central PA in the valleys. Scattered afternoon and evening showers and thunderstorms may knock some temps down but it will feel muggy. Moderate capes in the 1000-2000 j/kg range could support a few strong storms, but fairly weak 0-6km shear suggests little risk of organized severe weather. Model soundings indicate max temps will be about 1-3F warmer than Saturday, with highs ranging from the low 80s along the NY border to the lower 90s in the valleys of southern Pa. The combination of heat and humidity will likely drive heat indices into the upper 90s over the Lower Susq Valley for a few hours again Monday afternoon. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Guidance continues to show a fairly vigorous upper trough crossing the northeast quadrant of the lower 48 this period. Within the upper trough, there are still smaller scale detail differences that will affect progression/speed of the leading surface cold front and will take more time to be resolved. The cold front will be a focus for convection as it pushes southeast Wed-Thu. While predictability is too low and limited at this range, severe storm risk upgrades are possible into the short term. Late-summer heat episode continues into midweek with max temperature anomalies +5-10F above normal on Wednesday. At this time, expect Thursday to be the transition day with a relative cooling trend and push of drier air throttling temps back to near/slightly below avg. Friday into the weekend. Lower humidity will spell pleasant days and comfortably cool nights. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... All terminals have seen the early fog and stratus burn off and are VFR as of late morning. This will continue with brief restrictions developing at terminals affected by the afternoon and evening scattered showers and thunderstorms. Confidence in coverage and timing is too low at this point to include in the TAFs. Abundant low level moisture, light winds and at least partial clearing should favor fog formation again late tonight into early Monday morning. .Outlook... Mon-Wed...Rounds of PM showers/thunderstorms. Late night and early morning fog/low clouds. Thu...Trending VFR northwest; chance of t-storms southeast. FROPA Thursday night. && .CLIMATE... Record max temperatures for August 19: Harrisburg 97 in 1966 Williamsport 94 in 1899 Altoona 91 in 1983 Bradford 86 in 1978 State College 96 in 1899 && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...La Corte/Lambert NEAR TERM...Fitzgerald/La Corte/Lambert SHORT TERM...Fitzgerald/La Corte/Lambert LONG TERM...Steinbugl AVIATION...La Corte/Steinbugl CLIMATE...
Hazardous weather outlook, Aug 18, 5:20 AM EDT, 9 hours 8 minutes before
Hazardous Weather Outlook National Weather Service State College PA 520 AM EDT Sun Aug 18 2019 PAZ019-024>028-045-046-049>053-190930- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia- 520 AM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Scattered to numerous late day showers and thunderstorms will occur today. A few of the storms will become strong to severe thunderstorms with gusty winds, locally heavy rain and frequent lightning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heat indices around 100 degrees likely both Monday and Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ033>036-056>059-063>066-190930- Somerset-Bedford-Fulton-Franklin-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- 520 AM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Scattered late afternoon and early evening showers and thunderstorms will occur today. A few of the storms will become strong to severe thunderstorms with gusty winds, locally heavy rain and frequent lightning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heat indices around 100 degrees likely both Monday and Tuesday afternoon. Additional strong to locally severe thunderstorms, containing heavy rain and gusty winds, will occur each afternoon Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-010>012-017-018-037-041-042-190930- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Tioga-Northern Lycoming-Sullivan- 520 AM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Scattered to numerous late afternoon and early evening showers and thunderstorms will occur today. A few of the storms will become strong to severe thunderstorms with gusty winds, locally heavy rain and frequent lightning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional strong to locally severe thunderstorms, containing heavy rain and gusty winds, will occur each afternoon Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Aug 18, 1:18 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service State College PA
118 PM EDT Sun Aug 18 2019
PAZ010-011-181800-
Cameron PA-Elk PA-
118 PM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ELK AND CAMERON
COUNTIES UNTIL 200 PM EDT...
At 118 PM EDT, Doppler radar indicated a strong thunderstorm over
Force, moving northeast at 20 mph.
Wind gusts of up to 55 mph and pea size hail are possible.
Locations impacted include...
St. Marys, Cameron, Emporium, Force, Benezette, Stevenson Dam, Medix
Run, Truman, Hicks Run, Kersey, Weedville and Driftwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4142 7799 4139 7799 4124 7850 4125 7852
4142 7867 4153 7812
TIME...MOT...LOC 1718Z 244DEG 19KT 4130 7849
BanghoffLocal storm report, Aug 18, 1:33 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG EAST KANE 41.65N 78.79W
08/18/2019 MCKEAN PA 911 CALL CENTER
TREE ON WIRES ALONG HIGHLAND ROAD.
&&
EVENT NUMBER CTP1901662
JRBLocal storm report, Aug 18, 1:35 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM TSTM WND DMG 1 S PORT ALLEGANY 41.80N 78.28W
08/18/2019 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN ALONG ROUTE 155 AND ON LOWER
PORTAGE RD.
&&
EVENT NUMBER CTP1901663
JRBSpecial weather statement, Aug 18, 1:51 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service State College PA
151 PM EDT Sun Aug 18 2019
PAZ017-181830-
Clearfield PA-
151 PM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CLEARFIELD COUNTY UNTIL
230 PM EDT...
At 151 PM EDT, Doppler radar indicated a strong thunderstorm over
DuBois, moving east at 25 mph.
Wind gusts 40 to 50 mph and pea size hail are possible.
Locations impacted include...
DuBois, Clearfield, Sandy, Penfield, Plymptonville, Rockton, Parker
Dam State Park, Lecontes Mills, S.B. Elliot State Park, Falls Creek,
Troutville, Treasure Lake, Clearfield-Lawrence Airport and Penn State
Dubois.
LAT...LON 4120 7877 4120 7870 4121 7868 4124 7844
4123 7825 4103 7822 4101 7879 4108 7881
4114 7880
TIME...MOT...LOC 1751Z 261DEG 23KT 4112 7871
MartinLocal storm report, Aug 18, 2:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
08/18/2019 ELK PA 911 CALL CENTER
MULTIPLE REPORTS OF TREES DOWN ON WIRES INCLUDING ON
ROCKY ROAD AND AT LAZY RIVER CANOE RENTAL.
&&
EVENT NUMBER CTP1901664
JRBLocal storm report, Aug 18, 2:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
218 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL EMPORIUM 41.51N 78.24W
08/18/2019 M1.00 INCH CAMERON PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1901665
JRBThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:35 PM EDT | Special Weather Statement | CTP | Cambria | 25 min |
| Aug 18, 8:16 AM EDT | Special Weather Statement | CTP | Warren | 44 min |
| Aug 18, 12:37 PM EDT | Special Weather Statement | CTP | McKean | 38 min |
| Aug 18, 12:40 PM EDT | Special Weather Statement | CTP | Potter | 50 min |
| Aug 18, 12:44 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean | 76 min |
| Aug 18, 1:18 PM EDT | Special Weather Statement | CTP | Cameron | 42 min |
| Aug 18, 1:36 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 54 min |
| Aug 18, 1:51 PM EDT | Special Weather Statement | CTP | Clearfield | 39 min |
| Aug 18, 2:02 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Clinton | 58 min |
| Aug 18, 2:09 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 81 min |
| Aug 18, 2:45 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming | 60 min |
| Aug 18, 3:33 PM EDT | Special Weather Statement | CTP | Centre | 12 min |
| Aug 18, 3:34 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 56 min |
| Aug 18, 3:36 PM EDT | Special Weather Statement | CTP | Cambria | 24 min |
| Aug 18, 3:39 PM EDT | Special Weather Statement | CTP | Somerset | 21 min |
| Aug 18, 3:55 PM EDT | Special Weather Statement | CTP | Clearfield | 20 min |
| Aug 18, 3:58 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 32 min |
| Aug 18, 4:18 PM EDT | Special Weather Statement | CTP | Lancaster | 12 min |
| Aug 18, 4:29 PM EDT | Special Weather Statement | CTP | Lancaster | 16 min |
| Aug 18, 4:33 PM EDT | Special Weather Statement | CTP | Montour, Union | 27 min |
| Aug 18, 4:34 PM EDT | Special Weather Statement | CTP | Centre | 26 min |
| Aug 18, 4:43 PM EDT | Special Weather Statement | CTP | Bedford | 17 min |
| Aug 18, 4:44 PM EDT | Special Weather Statement | CTP | Columbia | 16 min |
| Aug 18, 4:55 PM EDT | Special Weather Statement | CTP | Blair | 35 min |
| Aug 18, 5:03 PM EDT | Areal Flood Advisory | CTP | Lancaster | 117 min |
| Aug 18, 5:05 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 25 min |
| Aug 18, 5:06 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin | 24 min |
| Aug 18, 5:21 PM EDT | Special Weather Statement | CTP | McKean | 24 min |
| Aug 18, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin | 50 min |
| Aug 18, 5:31 PM EDT | Special Weather Statement | CTP | York | 29 min |
| Aug 18, 5:36 PM EDT | Special Weather Statement | CTP | Schuylkill | 24 min |
| Aug 18, 5:38 PM EDT | Special Weather Statement | CTP | Fulton | 22 min |
| Aug 18, 5:47 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Aug 18, 6:01 PM EDT | Severe Thunderstorm Warning | CTP | Perry | 44 min |
| Aug 18, 6:21 PM EDT | Special Weather Statement | CTP | Schuylkill | 24 min |
| Aug 18, 6:24 PM EDT | Special Weather Statement | CTP | Elk | 21 min |
| Aug 18, 6:30 PM EDT | Special Weather Statement | CTP | Franklin | 30 min |
| Aug 18, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 44 min |
| Aug 18, 6:43 PM EDT | Special Weather Statement | CTP | Schuylkill | 32 min |
| Aug 18, 6:45 PM EDT | Special Weather Statement | CTP | Cameron | 15 min |
| Aug 18, 6:46 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Aug 18, 7:04 PM EDT | Special Weather Statement | CTP | Cameron | 26 min |
| Aug 18, 7:22 PM EDT | Special Weather Statement | CTP | Lebanon | 23 min |
| Aug 18, 7:44 PM EDT | Special Weather Statement | CTP | Lebanon | 31 min |
| Aug 18, 7:53 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 55 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.